CureZone   Log On   Join
 

Re: Reduce dosage! by haakon ..... Liver Flush Support Forum

Date:   1/10/2007 5:34:53 PM ( 16 years ago ago)
Hits:   3,268
URL:   https://curezone.com/forums/fm.asp?i=808177

Hello kozmo,

I experienced the same thing when I first started with the GCG. My advice is to reduce the dosage till you find a level that makes you feel good. Youíre supposed to feel better from the GCG, not worse. If you get pain itís a certain sign that you take too much.

Now, a year and over 20 flushes later, I have gradually been able to increase the dosage without feeling discomfort, but I still donít take a full tablespoon as recommended. There have been periods when my liver was so overworked that I couldnít take GCG at all.

Also be cautious with mixing GCG with other liver stimulating herbs, as it can be to strong for the liver. More is not necessarily better.


Haakon

 

<< Return to the standard message view

fetched in 0.28 sec, referred by curezone.com/forums/fmp.asp?i=808177